• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Bayesian Disorder Problems on Filtered Probability Spaces

Theory of Probability and Its Applications. 2013. Vol. 57. No. 3. P. 497-511.
Zhitlukhin M., Shiryaev A.
Translator: M. Zhitlukhin, A. Shiryaev.

We formulate a general Bayesian disorder detection problem, which generalizes models considered in the literature. We study properties of basic statistics, which allow us to reduce problems of quickest detection of disorder moments to optimal stopping problems. Using general results, we consider in detail a disorder problem for Brownian motion on a finite time segment.